MAUDE Adverse Event Report: RESPIRONICS, INC TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040000
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was evaluated by a field service engineer for service.The device was not in patient use.During the evaluation of the device by the field service engineer, a "service required" code was found in the ventilator's downloaded error log.The device's oxygen blending module board needs replaced to address the issue.

Brand Name
TRILOGY 202
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key12909286
Report Number2518422-2021-07386
Device Sequence Number17414491
Product Code CBK
UDI-Device Identifier00606959022096
UDI-Public00606959022096
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1040000
Device Catalogue Number1040000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Initial Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown